# SDR DALA13039299020

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 50,772 hours, 36,788 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, THE TAILCONE RELEASE KEVLAR CABLE CAM BASE WAS FOUND TO BE WORN AT THE ROLLER GUIDES.  THE CAM ASSY AND BASE WERE BOTH REPLACED IAW AMM 53-53 AND AMDS WC 5350-01077-0101.  THE REQUIRED INSPECTIONS WERE COMPLETED.
